# SDR DALA2018062604208

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE STRINGER SPLICE 18L, BETWEEN BS 500D AND 500E.  MAINTENANCE REPLACED THE STRINGER SPLICE IAW SRM 53-00-03, REP 1, AND 51-40-02.
